王振男
教授
偏微分方程、反問題

研究室: 

天數 557

研究室電話: 

(02) 3366-2870

電子信箱: 

jnwang@math.ntu.edu.tw

個人網站: 

學歷

學校 系所 學位 畢業年度
華盛頓大學(美國) 數學 博士 1997

經歷一覽

服務機關 部門/系所 職務 起訖時間
國立台灣大學 數學系 教授 2005 ~
國立臺灣大學 數學系 副教授、教授 2002 ~ 2005
國立成功大學 數學系 助理教授 1997 ~ 2002

榮譽一覽

頒獎單位 獎項 類別 得獎年度
臺灣大學 理學院教學優良教師 校內榮譽 95
臺灣大學 全校教學優良教師 校內榮譽 96
吳大猷先生紀念獎 校外榮譽 93
中央研究院 中央研究院年輕學者研究著作獎 校外榮譽 94
臺灣大學理學院 理學院教學優良教師 校內榮譽 93
臺灣大學 臺大研究成就獎 校內榮譽 93
中華民國數學會 中華民國數學會青年數學家獎 校外榮譽 93

期刊論文一覽

Nakamura, G.; Wang, J. N.: The limiting absorption principle for the two-dimensional inhomogeneous anisotropic elasticity system, Transactions of the American Mathematical Society 358(2006), no. 1, 147 - 165
Nakamura, G.; Wang, J.-N.: Unique continuation for the two-dimensional anisotropic elasticity system and its applications to inverse problems, Transactions of the American Mathematical Society 358(2006), no. 7, 2837 - 2853
Heck, H.; Wang, J.-N.: Stability estimates for the inverse boundary value problem by partial Cauchy data, Inverse Problems 22(2006), no. 5, 1787 - 1796
Nakamura, G.; Uhlmann, G.; Wang, J.-N.: Oscillating-decaying solutions for elliptic systems, Inverse Problems, Multi-Scale Analysis and Eeffective Medium Theory(2006), 219 - 230
Salo, M.; Wang, J.-N.: Complex spherical waves and inverse problems in unbounded domains, Inverse Problems 22(2006), no. 6, 2299 - 2309